# SDR GTIA2019111754787

- Difficulty date: November 15, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N697NK
- Make and model: Airbus A320-232
- Aircraft serial: 4305
- Aircraft time: 22,961 hours, 8,428 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT F/A STA. MEGAPHONE VOLUME CONTROL KNOB IS MISSING.-REMOVED AND REPLACED AFT F/A STA. MEGAPHONE IAW CMM 25-60-01 AND SPIRIT AIRLINES A320-232 EMERGENCY EQUIPMENT LAYOUT. OPS CHECK GOOD.
